Compound binomial distributions for modelling consumption data

J. Duffy, Timo Alanko

Research output: Contribution to journalArticleProfessional

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)269 - 286
JournalRoyal Statistical Society. Journal Series D: The Statistician
Volume45
Issue number3
Publication statusPublished - 1996
MoE publication typeD1 Article in a trade journal

Cite this

@article{a89e8f998cd64698b9ad6a5ce3d283a8,
title = "Compound binomial distributions for modelling consumption data",
author = "J. Duffy and Timo Alanko",
year = "1996",
language = "English",
volume = "45",
pages = "269 -- 286",
journal = "Royal Statistical Society. Journal Series D: The Statistician",
issn = "0039-0526",
number = "3",

}

Compound binomial distributions for modelling consumption data. / Duffy, J.; Alanko, Timo.

In: Royal Statistical Society. Journal Series D: The Statistician, Vol. 45, No. 3, 1996, p. 269 - 286.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Compound binomial distributions for modelling consumption data

AU - Duffy, J.

AU - Alanko, Timo

PY - 1996

Y1 - 1996

M3 - Article

VL - 45

SP - 269

EP - 286

JO - Royal Statistical Society. Journal Series D: The Statistician

JF - Royal Statistical Society. Journal Series D: The Statistician

SN - 0039-0526

IS - 3

ER -